Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 90, NWS Little Rock, AR

May 2, 201117 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at May 2, 2011, 9:19 AM CDT for 17 counties in Arkansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2011, 9:19 AM CDT (14:19 UTC)
Expired
May 2, 2011, 1:30 PM CDT
In force
4 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Arkansas County, AR, Clark County, AR, Dallas County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Jackson County, AR, Jefferson County, AR, Lonoke County, AR, Monroe County, AR, Ouachita County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 61 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 12:30 PM CDTFLASH FLOODSouth Bend, ARSEVERAL ROADS...INCLUDING STATE ROAD 89...WERE CLOSED DUE TO HIGH WATER WITH FAST FLOWING WATER OVER A FOOT DEEP NOTED ON KERR STATION ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 191 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 2.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
426 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WGUS54 KLZK 021419
FFWLZK
ARC001-019-039-051-053-059-067-069-085-095-103-109-117-119-125-145-
147-021830-
/O.NEW.KLZK.FF.W.0090.110502T1419Z-110502T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
919 AM CDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLARK COUNTY IN SOUTHWEST ARKANSAS...
  DALLAS COUNTY IN SOUTHWEST ARKANSAS...
  GRANT COUNTY IN CENTRAL ARKANSAS...
  HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  LONOKE COUNTY IN CENTRAL ARKANSAS...
  MONROE COUNTY IN EASTERN ARKANSAS...
  NORTHERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  OUACHITA COUNTY IN SOUTHWEST ARKANSAS...
  PRAIRIE COUNTY IN CENTRAL ARKANSAS...
  PULASKI COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN GARLAND COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN PIKE COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN WHITE COUNTY IN CENTRAL ARKANSAS...
  SOUTHERN JACKSON COUNTY IN EASTERN ARKANSAS...
  WOODRUFF COUNTY IN EASTERN ARKANSAS...

* UNTIL 130 PM CDT

* AT 915 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM BRINKLEY TO ARKADELPHIA. DOPPLER RADAR INDICATES 2
  TO AS MUCH AS 4 INCHES OF RAIN HAVE ALREADY FALLEN OVER PARTS OF
  THE WARNED AREA WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING
  IS LIKELY TO OCCUR. THOUGH THERE WILL BE LULLS IN THE              
  PRECIPITATION...HEAVIER RAIN IS LIKELY TO REDEVELOP TODAY AND MOVE 
  UP THE INTERSTATE 30 CORRIDOR...CREATING RENEWED FLASH FLOODING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     STUTTGART...
  SHERWOOD...           SHERIDAN...           SEARCY...
  PINE BLUFF...         N LITTLE ROCK ARPT... NORTH LITTLE ROCK...
  MALVERN...            LONOKE...             LITTLE ROCK AFB...
  JACKSONVILLE...       HAZEN...              DWNTWN LITTLE ROCK...
  LITTLE ROCK ARPT...   DEGRAY LAKE...        CAMDEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3423 9129 3406 9246 3337 9297 3338 9310
      3381 9313 3384 9328 3395 9337 3398 9368
      3399 9367 3571 9104 3501 9104 3500 9114
      3492 9114 3473 9104 3448 9104 3446 9098

$$

BJS
1 follow-up statement
297 
WGUS74 KLZK 021827
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
127 PM CDT MON MAY 2 2011

ARC001-019-039-051-053-059-067-069-085-095-103-109-117-119-125-145-
147-021841-
/O.EXP.KLZK.FF.W.0090.000000T0000Z-110502T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK AR-OUACHITA AR-DALLAS AR-JACKSON AR-PIKE AR-JEFFERSON AR-
GRANT AR-HOT SPRING AR-ARKANSAS AR-GARLAND AR-SALINE AR-MONROE AR-
PULASKI AR-LONOKE AR-PRAIRIE AR-WOODRUFF AR-WHITE AR-
127 PM CDT MON MAY 2 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
WHITE...WOODRUFF...PRAIRIE...LONOKE...PULASKI...MONROE...SOUTHEASTERN
SALINE...SOUTHEASTERN GARLAND...NORTHERN ARKANSAS...HOT SPRING...
GRANT...JEFFERSON...SOUTHEASTERN PIKE...SOUTHERN JACKSON...DALLAS...
OUACHITA AND CLARK COUNTIES WILL BE ALLOWED TO EXPIRE AT 130 PM
CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE 
FLASH FLOOD THREAT. HOWEVER...WIDESPREAD AREAL AND RIVER FLOODING 
WILL CONTINUE AS THE WATER IS SLOW TO FULLY RECEDE. IF FLOODING HAS 
BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT 
AGENCY.

LAT...LON 3423 9129 3406 9246 3337 9297 3338 9310
      3381 9313 3384 9328 3395 9337 3398 9368
      3399 9367 3571 9104 3501 9104 3500 9114
      3492 9114 3473 9104 3448 9104 3446 9098

$$

BJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 2, 6:53 AM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, May 2, 6:53 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
653 AM CDT MON MAY 2 2011

.AVIATION...

FLIGHT CONDITIONS ACROSS THE STATE ARE RATHER LOW THIS MORNING AS
A LINE OF SHOWERS AND EMBEDDED THUNDERSTORMS REMAINS STRETCHED
FROM ROUGHLY KTXK TO KJBR. KHRO AND KBPK CURRENTLY ON THE NORTH
SIDE OF THIS LINE AND ARE IN VFR CONDITIONS BUT SHRA/TSTM
REDEVELOPING OVER EASTERN OKLAHOMA WILL AFFECT THESE TWO TERMINALS
SOON ENOUGH. AGAIN...TIMING OF ANY AMENDMENT-WORTHY CHANGES IN
FLIGHT CONDITIONS IS GOING TO BE NEXT TO IMPOSSIBLE TO TIME UNTIL
THE SHOWERS START TO EXIT THE STATE TOMORROW MORNING. AS
SUCH...HAVE KEPT ALL TERMINALS IN MVFR CONDITIONS THROUGHOUT THE
TAF PERIOD EXCEPT KHRO/KBPK WHERE IMPROVEMENTS TO VFR LEVELS
SHOULD OCCUR AROUND MIDNIGHT TONIGHT. ELSEWHERE...KLIT AND KHOT
MAY SEEM IMPROVEMENTS TO VFR 08Z TUE.

&&

.PREV DISCUSSION... /ISSUED 445 AM CDT MON MAY 2 2011/

NEAR TERM...TODAY THROUGH TUESDAY NIGHT

HVY RAIN/FLASH FLOODING WL RMN THE PRIMARY FCST CONCERN TODAY AND
TNGT...WITH A MUCH NEEDED BREAK IN THE RAIN ARRIVING TUE. HOWEVER...
RIVER FLOODING WILL RMN A BIG CONCERN IN THE COMING DAYS.

ANOTHER ROUND OF CONVECTION WORKING NEWD INTO THE FA ATTM...WITH
CONTD FF WARNING THRU THE EARLY MRNG HRS. MEANWHILE...THE FNTL BNDRY
THAT HAS BEEN A FOCUS FOR THE HVY RAINFALL...WAS SITUATED OVR FAR
SERN AR EARLY THIS MRNG. A CONTD SERIES OF UPR LVL IMPULSES WL BRING
A FEW MORE PDS OF CONVECTION ACRS THE FA TODAY AND TNGT.

WENT AHEAD AND EXTENDED THE FF WATCH THRU TNGT FOR ALL BUT FAR SERN
AR WHERE RAINFALL HAS BEEN LIMITED. CONTD TO HIGHLIGHT THE
SERIOUSNESS OF THE ONGOING FLOODING ACRS MUCH OF THE AREA. RAINFALL
EXPECTED TO TAPER OFF FM THE W STARTING LATER TNGT AND BE TAPERING
OFF OVR ERN AR TUE MRNG...WITH COOLER AND DRIER AIR MOVG IN FM THE W
THEREAFTER.

SHORT TERM...WEDNESDAY THROUGH THURSDAY NIGHT

THE SYSTEM RESPONSIBLE FOR THIS LATEST ROUND OF HEAVY RAINS AND
FLOODING WILL HAVE PUSHED WELL EAST OF THE REGION BY WED MORNING.
SURFACE HIGH PRESSURE WILL SETTLE IN ACROSS THE STATE ON WEDNESDAY
AS AN UPPER RIDGE BUILDS OVERHEAD. DESPITE MOSTLY SUNNY SKIES ON
WED...TEMPS WILL NOT REBOUND TERRIBLY FAST AS MID LEVEL TEMPS WILL
STILL BE ON THE COOL SIDE. HIGHS IN THE LOW TO MID 70S SOUNDS
REASONABLE. BY THURSDAY THE UPPER RIDGE SHIFTS EAST AS ANOTHER UPPER
TROUGH MOVES ACROSS THE INTERIOR CONUS. A FRONTAL BOUNDARY WILL
SKIRT THE NORTHERN SECTIONS THE STATE ON THURSDAY AS THE TROUGH
MOVES THROUGH THE UPPER MIDWEST AND INTO THE OHIO RIVER VALLEY. HAVE
OPTED TO KEEP THE FORECAST DRY SINCE THE BEST FORCING IS NORTH OF
THE STATE AND MODEL QPF ONLY CLIPS THE THE AR/MO BORDER. EXPECT TO
SEE ONLY SOME INCREASED CLOUDS OVER THE NORTH...WITH TEMPS SIMILAR
TO WED...OR MAYBE A DEGREE OR TWO HIGHER.

LONG TERM...FRIDAY THROUGH SUNDAY

UPPER LEVEL PATTERN WILL INITIALLY BE PROGRESSIVE ACROSS THE LOWER
48...BUT WILL AMPLIFY BY THE END OF THE PERIOD. THE DISTURBANCE THAT
BROUGHT THE FRONTAL BOUNDARY TO SRN MISSOURI ON THU WILL HAVE
SHIFTED WELL EAST OF THE AREA BY FRI. SFC HIGH PRESSURE WILL REMAIN
IN CONTROL...WITH SOUTHERLY FLOW AT THE SURFACE...MOSTLY SUNNY SKIES
AND AFTERNOON TEMPERATURES IN THE UPPER 70S. AN UPPER LEVEL
DISTURBANCE MOVING THROUGH THE CENTRAL CONUS FRI NIGHT WILL DRAG
ANOTHER FRONT INTO THE STATE BY LATE FRIDAY NIGHT. HAVE SLIGHT
CHANCE POPS IN THE NORTH FRI NIGHT...THEN BROAD BRUSHED SLIGHT
CHANCE ON SAT DUE TO THE UNCERTAINTY OF THE FRONTAL LOCATION.
SIMILAR SITUATION ON SUNDAY AS ANOTHER WEAK FRONT SAGS INTO THE
REGION. TEMPS SAT AND SUN ARE EXPECTED TO BE AROUND OR MAYBE
SLIGHTLY BELOW NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     55  43  64  43 / 100  90  20  10
CAMDEN AR         58  46  65  44 /  90  90  20  10
HARRISON AR       53  39  63  41 /  80  80  10  10
HOT SPRINGS AR    56  44  65  44 / 100  80  10  10
LITTLE ROCK   AR  58  45  65  46 / 100  90  20  10
MONTICELLO AR     65  48  63  45 /  80 100  30  10
MOUNT IDA AR      53  43  65  40 / 100  80  10  10
MOUNTAIN HOME AR  54  41  63  40 /  80  80  10  10
NEWPORT AR        55  45  63  44 / 100 100  20  10
PINE BLUFF AR     58  47  64  45 /  90 100  20  10
RUSSELLVILLE AR   56  39  65  42 /  90  80  10  10
SEARCY AR         56  44  64  43 / 100  90  20  10
STUTTGART AR      57  48  64  46 /  90 100  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ARKANSAS-BAXTER-
BOONE-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER-
FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-
JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-
NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-
SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

AVIATION...64
Hazardous weather outlook, May 2, 5:18 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
518 AM CDT MON MAY 2 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031030-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
518 AM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO STREAM
NORTHEAST ACROSS THE STATE TODAY AND TONIGHT. WHILE THE THREAT OF
SEVERE THUNDERSTORMS IS SOMEWHAT LOW...THESE SHOWERS AND
THUNDERSTORMS WILL BRING HEAVY RAINS TO ALREADY SATURATED
GROUNDS...FURTHER ADDING TO THE FLOODING ISSUES ACROSS THE STATE.

WITH SATURATED GROUNDS...IT WILL TAKE VERY LITTLE ADDITIONAL
RAINFALL TO CREATE TREACHEROUS CONDITIONS IN AREAS PRONE TO FLASH
FLOODING. WITH AN EXTRA 1 TO 3 INCHES OF RAINFALL EXPECTED ACROSS
THE STATE TODAY...FLASH FLOODING WILL LIKELY OCCUR. A FLASH FLOOD
WATCH IS CURRENTLY IN EFFECT FOR MOST OF THE AREA UNTIL TUESDAY
MORNING.

RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE
REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE
FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS
CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL.
ANY ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS
SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS
RECEDE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SOME SHOWERS AND THUNDERSTORMS WILL LINGER IN THE SOUTHEAST HALF
OF THE FORECAST AREA TUESDAY MORNING...BUT THE RAINS SHOULD
SUBSIDE FROM THE WEST THROUGH THE DAY. BY TUESDAY AFTERNOON THE
RAIN IS EXPECTED TO BE EAST OF THE AREA. WHILE THIS WILL END THE
THREAT OF FLASH FLOODING DUE TO HEAVY RAINS...RIVER FLOODING WILL
STILL BE OF CONCERN. INDIVIDUALS ARE ADVISED TO BE CAUTIOUS IN
AREAS WITH FLOODING...AND TO AVOID DRIVING THROUGH FLOODED
ROADWAYS AT ALL COSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF FLASH
FLOODING ARE ENCOURAGED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Local storm report, May 2, 8:16 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 AM CDT MON MAY 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       8 WNW DOWNTOWN LITTLE R 34.78N 92.36W
05/02/2011  M10.40 INCH      PULASKI            AR   AMATEUR RADIO

            IN THE WALTON HEIGHTS SUBDIVISION...10.40 INCHES OF RAIN
            FELL BETWEEN SATURDAY AFTERNOON AND THIS MORNING.

&&

28
Local storm report, May 2, 8:17 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
817 AM CDT MON MAY 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 SE MORGAN             34.86N 92.34W
05/02/2011  M12.52 INCH      PULASKI            AR   NWS EMPLOYEE

            IN THE MARCHE COMMUNITY...12.52 INCHES OF RAIN FELL
            BETWEEN SATURDAY EVENING AND THIS MORNING.

&&

28

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:06 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp24 min
May 1, 7:08 PM CDTTornado WarningLZKConway, Van Buren52 min
May 1, 7:13 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell31 min
May 1, 7:14 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Pike46 min
May 1, 7:16 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Montgomery, Pike44 min
May 1, 7:41 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren34 min
May 1, 7:54 PM CDTSevere Thunderstorm WarningLZKPolk24 min
May 1, 7:55 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more3 hr
May 1, 8:01 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more3 hr
May 1, 8:01 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Saline44 min
May 1, 8:04 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Independence, Izard, Marion and 5 more3 hr
May 1, 8:24 PM CDTFlash Flood WarningLZKHot Spring21 hr
May 1, 9:04 PM CDTRiver Flood WarningLZKSearcy24 hr
May 1, 9:07 PM CDTFlash Flood WarningLZKClark, Cleburne, Faulkner, Garland, Grant, Hot Spring and 7 more6 hr
May 1, 9:14 PM CDTRiver Flood WarningLZKIzard, Stone60 hr
May 1, 9:43 PM CDTSpecial Weather StatementLZKLonoke, Pulaski, White47 min
May 1, 10:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Van Buren27 min
May 1, 10:37 PM CDTSpecial Weather StatementLZKMontgomery58 min
May 1, 10:47 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk43 min
May 1, 11:00 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Independence, Izard, Marion and 5 more4 hr
May 1, 11:03 PM CDTFlash Flood WarningLZKBaxter6 hr
May 1, 11:05 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more4 hr
May 1, 11:10 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more4 hr
May 1, 11:58 PM CDTFlash Flood WarningLZKClark, Dallas, Hot Spring, Ouachita3 hr
May 1, 11:59 PM CDTSpecial Weather StatementLZKPulaski, Saline46 min
May 2, 12:27 AM CDTFlash Flood WarningLZKIndependence, Jackson, White, Woodruff4 hr
May 2, 1:09 AM CDTFlash Flood WarningLZKLonoke, Monroe, Prairie, White, Woodruff3 hr
May 2, 3:05 AM CDTAreal Flood WarningLZKBaxter, Boone, Calhoun, Clark, Cleburne, Conway and 29 more14 hr
May 2, 3:49 AM CDTRiver Flood WarningLZKConway, Perry3 days
May 2, 3:49 AM CDTRiver Flood WarningLZKFaulkner, Perry18 hr
May 2, 3:56 AM CDTFlash Flood WarningLZKCalhoun, Clark, Cleveland, Dallas, Garland, Grant and 5 more4 hr
May 2, 4:00 AM CDTFlash Flood WarningLZKArkansas, Independence, Jackson, Lonoke, Monroe, Prairie and 2 more4 hr
May 2, 5:23 AM CDTRiver Flood AdvisoryLZKFranklin36 hr
May 2, 5:47 AM CDTFlash Flood WarningLZKGarland, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more3 hr
May 2, 9:55 AM CDTRiver Flood WarningLZKYell12 hr
May 2, 10:01 AM CDTFlash Flood WarningLZKBaxter5 hr
May 2, 3:50 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Johnson, Logan, Marion and 6 more3 hr
May 2, 5:03 PM CDTAreal Flood WarningLZKArkansas, Baxter, Boone, Clark, Cleburne, Conway and 32 more12 hr

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.